Discrete Mathematics & Theoretical Computer Science

Warning: Due to massif spamming of our user database, it is currently not possible to create new user ids via our web interface. If you want to do a submission to DMTCS and do not yet have a user id here, please contact us directly by mail and we will create it for you.

In 2014, DMTCS published three journal issues

  • 16:1, regular issue, publication completed.
  • 16:2, special issue for PRIMA, publication ongoing.
  • 16:3, regular issue, publication completed.

The current volume of DMTCS is

  • 17:1, regular issue, publication ongoing.
2015 will see a major change for DMTCS, since we will migrate to the episcience platform for publication of the journal and the Proceedings. All existing volumes will be migrated to these platforms and this server here will eventually be discontinued.


  • Analysis of Algorithms
  • Automata, Logic and Semantics
  • Combinatorics
  • Discrete Algorithms
  • Distributed Computing and Networking
  • Graph Theory

The journal is devoted to a quest of quality and immediacy. The median value for acceptance of papers (including refereeing and all eventual revisions) has been about 12 month for papers submitted in 2011.

Author's manuscripts are published as soon as they have been accepted and the authors provide the final LaTeX sources, They are freely available via the Internet. Due to the combined efforts of our authors (who typeset their final document with our LaTeX style) and our volunteers (who do the final layout) the time between reception of the sources and final publication has a median of 2 weeks.

DMTCS is published by a French association of the same name in cooperation with the Laboratoire Lorrain de Recherche en Informatique et ses Applications, LORIA, in Nancy, France, which provides us with our primary server.

Vol 17, No 1 (2015)

Table of Contents


Classification of skew translation generalized quadrangles, I PDF PostScript
Koen Thas 89-96
Bootstrapping and double-exponential limit laws PDF PostScript
Helmut Prodinger, Stephan Wagner 123-144
Avoider-Enforcer star games PDF PostScript
Andrzej Grzesik, Mirjana Mikalacki, Zoltan Lorant Nagy, Alon Naor, Balazs Patkos, Fiona Skerman 145-160

Discrete Algorithms

A randomized algorithm for finding a maximum clique in the visibility graph of a simple polygon PDF PostScript
Sergio Cabello, Maria Saumell 1-12
Cost-effectiveness of algorithms PDF PostScript
Graham Farr 201-218

Graph Theory

Ore-degree threshold for the square of a Hamiltonian cycle PDF
Louis DeBiasio, Safi Faizullah, Imdadullah Khan 13-32
An Approximability-related Parameter on Graphs - Properties and Applications PDF PostScript
Robert Engström, Tommy Färnqvist, Peter Jonsson, Johan Thapper 33-66
On the 1-2-3-conjecture PDF PostScript
Akbar Davoodi, Behnaz Omoomi 67-78
Connectivity of Fibonacci cubes, Lucas cubes, and generalized cubes PDF PostScript
Jernej Azarija, Sandi Klavžar, Jaehun Lee, Yoomi Rho 79-88
Symmetric Bipartite Graphs and Graphs with Loops PDF PostScript
Grant Cairns, Stacey Mendan 97-102
Edge stability in secure graph domination PDF PostScript
Anton Pierre de Villiers, Alewyn Petrus Burger, Jan Harm van Vuuren 103-122
Guarded subgraphs and the domination game PDF PostScript
Boštjan Brešar, Sandi Klavžar, Gasper Košmrlj, Doug F. Rall 161-168
p-Box: A new graph model PDF PostScript
Mauricio Soto, Christopher Thraves Caro 169-186
On probe co-bipartite and probe diamond-free graphs PDF PostScript
Flavia Bonomo, Celina Miraglia Herrera de Figueiredo, Guillermo Alfredo Durán, Luciano Norberto Grippo, Martín Darío Safe, Jayme Luiz Szwarcfiter 187-200
A Conjecture on the Number of Hamiltonian Cycles on Thin Grid Cylinder Graphs PDF PostScript
Olga Bodroza-Pantic, Harris Kwong, Milan Pantic 219-240
Extending a perfect matching to a Hamiltonian cycle PDF PostScript
Adel Alahmadi, Robert E.L. Aldred, Ahmad Alkenani, Rola Hijazi, Patrick Solé, Carsten Thomassen 241-254

ISSN: 1365-8050